Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Seizure Medicaiton

Seizure Medicaiton

I’m on 3000mg of generic Keppra, and it’ll be increasing soon to 3500mg. If the increase doesn’t help with my seizures, they’re going to have me start Lamictal and lean me off of the Keppra. Has anyone had any experiences with Lamictal or leaning off one seizure medication to another?

A MyEpilepsyTeam Member said:

From what I experienced with the brand name Lamictal , with the side effects , most of it are the basics , like tiredness and drowsiness, dizzy spells, possible headaches, blur and double vision, possible balance issues, dry mouth and possible insomnia.

If you’re on this this for a long time . For example, taking Lamictal for 5,10 plus years. After being on it that long, it’s possible that your body may start producing kidney stones . If that happens , then you may want to talk to your Dr. on putting you on Lamotrigine ( the generic brand ) a different type of medication. This I’ve also experienced.

posted over 1 year ago
A MyEpilepsyTeam Member said:

I’ve been an epileptic for 20 years, since I had a sist and need brain surgeries to get it out. I’ve been on a number of meds over the years. I was on lamictal and oxycarbazine for a good 10 years. It worked great. Sadly, Complications grew so I had to change to Vimpat and Keppra. All pills have side effects. Stay positive.

posted over 1 year ago
A MyEpilepsyTeam Member said:

Those two drugs are awful I am now on Lamotrogrine Perampanel. I take L 200 twice a day and P twice at night. Altogether I take 11 meds a day. Hopefully everyone had seizure free day..Praying for you all.💜💜💜

posted about 1 year ago
A MyEpilepsyTeam Member said:

I am sorry you are having trouble. I myself take generic Keppra and Topamax. I'm sure if you work with your doctor, he or she will find the right combination of medicines for you. It just takes time. There are many medications out there. Don't worry!! There will be some that will work. I will pray for you. Hugs to you. :)

posted about 1 year ago
A MyEpilepsyTeam Member said:

I take Lamtrogine and generic Keppra. Only side effect is from the Generic Keppra (I can't spell it.) and that is fatigue. I take several other medicines for other things. Changing medicines is a slow process not matter what you are starting and stopping. I wish you the best and hope you find something effective.

posted over 1 year ago
Already a Member? Log in